# SDR 99ZZZX899

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407023800118
- Condition: Cracked
- Location: Tailboom
- Part time: 84 hours
- Component: 407030801101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION, FOUND APPROXIMATELY .8750 INCH CRACK IN RADIUS.  OEM PART DOES NOT FIT PROPERLY CAUSING UNDO STRESS.
